# SDR UALA2012011600351

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,391 hours, 15,235 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC MOTOR GENERATOR LEAKING.  REPLACED HMG, LEAK CKS OKAY.
